# SDR IXXA06SMN293S

- Difficulty date: September 12, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 88,788 hours, 35,270 cycles
- Engine: Ge CFM562C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 200
- Part time: 88,788 hours, 35,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND EXISTING REPAIR AT STATION FS 29 LONGERON 9.75 LT, DOES NOT MEET CURRENT SRM CRITERIA.  REMOVED EXISTING REPAIR. PERFORMED NDT INSPECTION, NO CRACKS OR CORROSION FOUND. FABRICATED REPAIR PARTS. CLEANED TREATED AND PRIMED AREA AND REPAIR PARTS. APPLIED SEALANT TO FAYING SURFACES. INSTALLED REPAIR PARTS. IAW SRM 51-1-21, SRM 51-1-20D, 51-3-0, NDT SPM PART 06-10-01-001, SRM 51-1-8B, SRM 51-1-11, 51-3-1, A.D. 2000-20-08, S/B 53-075, AND DWG NR SR08530021.
